Trivial Extensions of Abelian Categories

Homological Algebra of Trivial Extensions of Abelian Categories with Applications to Ring Theory

  • Authors
  • Robert M. Fossum
  • Phillip A. Griffith
  • Idun Reiten

Part of the Lecture Notes in Mathematics book series (LNM, volume 456)

Table of contents

  1. Front Matter
    Pages i-xi
  2. Robert M. Fossum, Phillip A. Griffith, Idun Reiten
    Pages 1-2
  3. Robert M. Fossum, Phillip A. Griffith, Idun Reiten
    Pages 3-23
  4. Robert M. Fossum, Phillip A. Griffith, Idun Reiten
    Pages 24-34
  5. Robert M. Fossum, Phillip A. Griffith, Idun Reiten
    Pages 35-51
  6. Robert M. Fossum, Phillip A. Griffith, Idun Reiten
    Pages 52-86
  7. Robert M. Fossum, Phillip A. Griffith, Idun Reiten
    Pages 87-103
  8. Robert M. Fossum, Phillip A. Griffith, Idun Reiten
    Pages 104-112
  9. Robert M. Fossum, Phillip A. Griffith, Idun Reiten
    Pages 113-116
  10. Back Matter
    Pages 117-122

About this book

Keywords

Abelsche Kategorie Assoziativer Ring Finite Homological algebra Kommutativer Ring algebra category theory

Bibliographic information

  • DOI https://doi.org/10.1007/BFb0065404
  • Copyright Information Springer-Verlag Berlin Heidelberg 1975
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Springer Book Archive
  • Print ISBN 978-3-540-07159-4
  • Online ISBN 978-3-540-37487-9
  • Series Print ISSN 0075-8434
  • Series Online ISSN 1617-9692
  • About this book